Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

PCOS, on primolut for 21 days and suffering from heavy bleeding now. Can this be menstruation or a withdrawal period ?

hi i am having irregular periods. have PCOS. Bleeding non stop.on primolut nor for 21 days.now withdrawal bleeding heavy.have to take hormone tests on second day of periods. is this normal period or just a withdrawal period? if this bleed is not menstruation should i take the tests now in this period or later during menstruation and y is this bleeding heavy?wil i have ovulate soon after 14 days bcoz i was on primolut nor only for 21 days?why is this bleed heavy?
Asked On : Thu, 4 Aug 2011
Answers:  2 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Dermatologist 's  Response
hi
welcome to healthcare magic forum
pcos is hormonal condition and period irregularity is very common.
you have heavy bleeding due to pcos only .
better to consult with your gynecologist .
ovulation occur at 14-17 days and may vary from female to female.

i hope i answered your question
Answered: Thu, 4 Aug 2011
I find this answer helpful
  User's Response
hello
excessive bleeding may be hormonal or pathological. you go for USG and the hormonal test.
after that the medicine will help you. the hormonal distrabance will be corrected with hormonal pill. take the advice . take ovaral-l from the fifth day of mens. if the men /bleeding stop
wish you good health
Answered: Thu, 4 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions